# SDR SWAA2016110709463

- Difficulty date: November 4, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 34,751 hours, 15,205 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY SLIDE GIRT BAR OUT OF POSITION.  REPOSITIONED SLIDE PER SIP.
